Items where Author is "Santiago, J. A."

Group by: Item Type | No Grouping
Jump to: Article
Number of items: 3.

Article

O'Connor, Denjoe, Santiago, J. A., Stephens, C. R. and Zamora, A. (2010) Two-Loop Crossover Scaling Functions of the O(N) Model. International Journal of Modern Physics A, 25 (29). pp. 5349-5368. ISSN 0217-751X

O'Connor, Denjoe, Santiago, J. A. and Stephens, C. R. (2008) An ab initio Calculation of the Universal Equation of State for the O(N) Model. Journal of Physics A: Mathematical and Theoretical, 42 (4). 045003. ISSN 1751-8113

O'Connor, Denjoe, Santiago, J. A. and Stephens, C. R. (2006) An analytic equation of state for Ising-like models. Journal of Physics A: Mathematical and Theoretical, 40 (5). pp. 901-918. ISSN 1751-8113

This list was generated on Thu Jul 18 12:41:54 2024 IST.